ClinVar Miner

Submissions for variant NM_000138.4(FBN1):c.510C>G (p.Tyr170Ter) (rs111671429)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Integrated Genetics/Laboratory Corporation of America RCV000029747 SCV000052400 likely pathogenic Marfan syndrome 2011-08-18 criteria provided, single submitter curation Converted during submission to Likely pathogenic.
GeneDx RCV000492866 SCV000582575 pathogenic not provided 2015-09-09 criteria provided, single submitter clinical testing The Y170X nonsense variant has been reported in one individual with skeletal findings associated with Marfan syndrome, a dilated aorta, mitral valve prolapse, and lumbosacral dural ectasia (Biggin et al., 2004). Y170X is predicted to cause loss of normal protein function either by protein truncation or nonsense-mediated mRNA decay. Other nonsense variants in the FBN1 gene have been reported in HGMD in association with Marfan syndrome (Stenson et al., 2014). Furthermore, the Y170X variant was not observed in approximately 6500 individuals of European and African American ancestry in the NHLBI Exome Sequencing Project, indicating it is not a common benign variant in these populations. In summary, Y170X in the FBN1 gene is interpreted as a pathogenic variant.
Center for Medical Genetics Ghent,University of Ghent RCV000029747 SCV000787111 likely pathogenic Marfan syndrome 2017-11-07 no assertion criteria provided clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.